Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

What does this ECG report indicate?

User rating for this question
Very Good
Answered by

Cardiologist
Practicing since : 2010
Answered : 573 Questions
Question
hi i am from XXXXXXX XXXXXXX and recently i had done ecg of my mother and the ecg report said QRS(T) contour abnormality consider anterolateral myocardial damage. And the doctor said its need radiofrequency ablation but i found lots of negative feedback while searching on RFA so i need advise what to do next. And RFA is not easily usually available in XXXXXXX

Thanks in advance
Tue, 24 Apr 2018 in Hypertension and Heart Disease
 
 
Answered by Dr. Sameer Maheshwari 54 minutes later
Brief Answer:
RFA is a relative safe procedure

Detailed Answer:
Hi,
Welcome.
This is Dr Sameer, cardiologist.
I went through the ECG you have attached. It shows suspected WPW syndrome.
If in this heart rate increases very much, it needs a test called EP study to see the abnormal conducting pathway in heart. Further treatment is RFA(Radio frequency ablation), which is burning of that abnormal pathway through radio frequency waves. It is relatively safe procedure if done by expert hands.
This all is needed only when their are frequent episodes of very heart rate. So I would want you to attach a ECG when her heart rate is very high.
Thanks and take care
Above answer was peer-reviewed by
 
Follow-up: What does this ECG report indicate? 17 hours later
Thanks a lot for the reply.
but in my mother case it happens once or twice in a year. and it was recover within 30min to 1 hour after having the medicine. But now my cardiologist suggest me to stop the medicine and want me to plan the RFA procedure. So i want to know that is it suitable now to stop the medicine or i will have a second opinion with an another cardiologist.
Medicine :
cordarone x
 
 
Answered by Dr. Sameer Maheshwari 1 hour later
Brief Answer:
Yes she can stop Cordarone

Detailed Answer:
Hi,
Welcome back.
RFA can only be done when that tachycardia is induced on EP study. And a patient on Cordarone the tachycardia can not be induced.
In simple words Cordarone is a medicine to stop that tachycardia. In EP study, we produce that tachycardia to see that where is it coming from and we burn that area through RFA. So RFA will not be successful in patient taking Cordarone.
So in any way she has to stop it for at least 3 days before the procedure. Their is a risk of having that tachycardia again when she is not on Cordarone but it has to be done this way.
I asked you for that ECG when she has that tachycardia. If it is available kindly send it so that I can guide you better.
Taking another openion is your choice.
Thanks and take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor